Improved classical limit analogues for Galton-Watson processes with or without immigration

C. C. Heyde, J. R. Leslie

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    It has recently emerged that the central limit theorem and iterated logarithm law for random walk processes have natural counterparts for Galton-Watson processes with or without immigration. Much of the work on these counterparts has previously involved the imposition of supplementary moment conditions. In this paper we show how to dispense with these supplementary conditions and in so doing make the analogy with the random walk results complete.

    Original languageEnglish
    Pages (from-to)145-155
    Number of pages11
    JournalBulletin of the Australian Mathematical Society
    Volume5
    Issue number2
    DOIs
    Publication statusPublished - 1971

    Fingerprint Dive into the research topics of 'Improved classical limit analogues for Galton-Watson processes with or without immigration'. Together they form a unique fingerprint.

  • Cite this